Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had unprotected sex. Took ipill. Feels weak and sleepy, have less periods. Pregnancy test negative. Should i go for blood test?

Hi, I had unprotected sex after after sex had ipill thats too 3 pills in 24 hours as per dont want to take risk. After I had twice menses but not much. And now my weight is up I m feeling weakness in my body and sleepy most of the time . Though this sex was bbefore one and half month, I did home test its negative. Do I need blood test to confirm whether am I pregnant or not?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
you should not take more pills than needed as they can cause side effects like menstrual irregularities, nausea, dizziness etc,
your symptoms may be because of that or though very less the chance of pregnancy cannot be completely excluded,
so you better once undergo blood test for pregnancy to rule out the possibility,
try to follow some regular method of contraception in future to avoid this inconvenience.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor